# SDR DALA2015102506416

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 33 LT IN FWD CARGO COMPARTMENT BETWEEN STR 41L TO STR 42L. REPLACED CLEAT FR 33 LT IN FWD CARGO COMPARTMENT BETWEEN STR 41L TO STRINGER 42L AS IAW SRM 51-72-11 AND DWG D53230385.
